Quasi-automorphisms of the infinite rooted 2-edge coloured binary tree. / Nucinkis, Brita; St. John-Green, Simon.

In: Groups, Geometry, and Dynamics, Vol. 12, No. 2, 04.06.2018, p. 529-570.

Research output: Contribution to journalArticle

E-pub ahead of print

Documents

Original languageEnglish
Pages (from-to)529-570
Number of pages42
JournalGroups, Geometry, and Dynamics
Volume12
Issue number2
Early online date4 Jun 2018
DOIs
Publication statusE-pub ahead of print - 4 Jun 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 25156220